Mediterranean Journal of Mathematics

, Volume 3, Issue 3–4, pp 495–512 | Cite as

Morse Index and Critical Groups for p-Laplace Equations with Critical Exponents



In this work we consider a class of Euler functionals defined in Banach spaces, associated to quasilinear elliptic problems involving the critical Sobolev exponent. We perform critical groups estimates via the Morse index.

Mathematics Subject Classification (2000).

58E05 35B20 35J60 35J70 


p-Laplace equation critical exponent critical group Morse index 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel/Switzerland 2006

Authors and Affiliations

  1. 1.Dipartimento di MatematicaPolitecnico di BariBariItaly

Personalised recommendations